I am taking inderal la, for my rapid heartbeat/hyperthyroid. My chest pains are still around, especially if I get towards the time of taking my next dose. Also, if I get frustrated, rushed, anxious or something like that my chest starts to hurt.
It's like before in the middle to upper part of my chest...deep in there. Hurts for sometimes for a few minutes...goes away. TOday I had it this morning b/c I was running late to the docs...went away. Now it's back for about 1 hour or so. Not extremely painful just a little irritating.
Is it my medicine making this happen? Or is it the Graves?
Hi April, I am sorry you are having the chest pains. Hopefully the medicine will help slow your rapid heartrate down. That might be what is causing the chest pains. I had the pains when I was hyper too. At my age it would have been easy to have a heartattack.
I have heard of Inderal LA. I took toprol xl 100mg. a day when I was hyper.
Hang in there hon. I think you said your surgery is January 3 didn't you?
** RAI ablation for Graves disease 2004**
I was on the same medication for palpitations. If I pushed myself I would suffer from 'pains' or an uncomfortable feeling in my chest. I was told told to slow down because thats what the medication is trying to do...slow things.
Maybe you see a pattern of it happening like stressy times, running, rushing. But maybe mention it to your docs to be sure.